# SDR REXA2016051500906

- Difficulty date: May 15, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST STATION 409.0+128, BL 0.00, CRACKED RT SIDE IN RADIUS OF C CHANNEL.  REMOVED CRACKED ANGLE & INSTALLED NEW ANGLE IAW REO 601R-53-41-2030 DATED 5 13 16 IAW SB 601R-53-083 REV C.
